TITLE

STABILITY OF SOLUTIONS OF DIFFERENTIAL-OPERATOR AND OPERATOR-DIFFERENCE EQUATIONS IN THE SENSE OF PERTURBATION OF OPERATORS

AUTHOR(S)
Jovanović, B. S.; Lemeshevsky, S. V.; Matus, P. P.; Vabishchevich, P. N.
PUB. DATE
July 2006
SOURCE
Computational Methods in Applied Mathematics;2006, Vol. 6 Issue 3, p269
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Estimates of stability in the sense perturbation of the operator for solving first- and second-order differential-operator equations have been obtained. For two- and three-level operator-difference schemes with weights similar estimates hold. Using the results obtained, we construct estimates of the coefficient stability for one-dimensional parabolic and hyperbolic equations as well as for the difference schemes approximating the corresponding differential problems.
ACCESSION #
22841898

 

Related Articles

  • On the Idempotent Solutions of a Kind of Operator Equations. Chun Yuan Deng // ISRN Applied Mathematics;2011, Special section p1 

    This paper provides some relations between the idempotent operators and the solutions to operator equations and A B A = A² and B A B = B².

  • Parameter functionalization and its application to the problem of local bifurcations in dynamic systems. Ibragimova, L.; Yumagulov, M. // Automation & Remote Control;Apr2007, Vol. 68 Issue 4, p573 

    The method of parameter functionalization suggested by M.A. Krasnosel’skii for solving problems with parameters and continuums of fixed points is considered. A general scheme of constructing the functionals in the bifurcation problem of small solutions to operator equations is suggested....

  • ANALYSIS OF MOVING MESH METHODS BASED ON GEOMETRICAL VARIABLES.  // Journal of Computational Mathematics;Jan2001, Vol. 19 Issue 1, p41 

    Examines the moving mesh methods for solving one-dimensional time dependent partial differential equations. Introduction of the differential-algebraic formulations based on geometrical variables; Investigation of the well-posedness of the numerical approach; Discussion of some detailed...

  • THE INTERPLAY BETWEEN ANALYSIS AND TOPOLOGY IN SOME NONLINEAR PDE PROBLEMS. Brezis, Haim // Bulletin (New Series) of the American Mathematical Society;Apr2003, Vol. 40 Issue 2, p179 

    Examines the interplay between analysis and topology in some nonlinear partial differential equation problems. Review of the history behind the conversion of the laplace equation to harmonic maps; Analysis of the Dirichlet minimization problem; Definition of the change of topology.

  • A New Approach for Solving Fractional Partial Differential Equations. Fanwei Meng // Journal of Applied Mathematics;2013, p1 

    We propose a new approach for solving fractional partial differential equations based on a nonlinear fractional complex transformation and the general Riccati equation and apply it to solve the nonlinear time fractional biological population model and the (4+1)-dimensional space-time fractional...

  • A Remark on the Theory of the Commutative Alternating Direction Method. Konovalov, A. N. // Differential Equations;Jul2003, Vol. 39 Issue 7, p973 

    Analyzes the theory of the commutative alternating direction method (ADM). Characteristics of the method; Method of optimizing the ADM with the use of a priori information; Steps in the variational optimization of the ADM.

  • Finite-dimensional stabilization of stationary Navier-Stokes systems. Chebotarev, A. // Differential Equations;Mar2012, Vol. 48 Issue 3, p390 

    We consider the stabilization problem for an unstable solution of an operator equation of Navier-Stokes type. We show that one can exponentially stabilize this solution by treating it as the unique solution of a stationary variational inequality; the stabilizing operator has finite-dimensional...

  • Robust stabilized Stokes approximation methods for highly stretched grids. Liao, Qifeng; Silvester, David // IMA Journal of Numerical Analysis;Apr2013, Vol. 33 Issue 2, p413 

    Anisotropic meshes are important for efficiently resolving incompressible flow problems that include boundary layer or corner singularity phenomena. Unfortunately, the stability of standard inf–sup stable mixed approximation methods is prone to degeneracy whenever the mesh aspect ratio...

  • Approximation Results For q-Parametric BBH Operators. Mahmudov, Nazim; Sabancıgil, Pembe // World Congress on Engineering 2009 (Volume 2);2009, p1035 

    The paper introduces q-parametric Bleimann, Butzer and Hahn (q-BBH) operators as a rational transformation of q-Bernstein-LupaÅŸ operators. On their basis, a set of new results on q-BBH operators can be obtained easily from the corresponding properties of q-Bernstein-LupaÅŸ operators....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics